Fitting the empirical distribution of intertrade durations

Politi, Mauro and Scalas, Enrico (2008) Fitting the empirical distribution of intertrade durations. Physica A: Statistical Mechanics and its Applications, 387 (8-9). pp. 2025-2034. ISSN 0378-4371

Full text not available from this repository.

Abstract

Based on the analysis of a tick-by-tick data set used in the previous work by one of the authors (DJIA stocks traded at NYSE in October 1999), in this paper, we reject the hypothesis that tails of the empirical intertrade distribution are described by a power law. We further argue that the Tsallis q-exponentials are a viable tool for fitting and describing the unconditional distribution of empirical intertrade durations and they compare well to the Weibull distribution.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0276 Mathematical statistics
Depositing User: Enrico Scalas
Date Deposited: 25 Sep 2014 12:58
Last Modified: 25 Sep 2014 12:58
URI: http://sro.sussex.ac.uk/id/eprint/50256
📧 Request an update